# SDR SWAA2025050554030

- Difficulty date: March 31, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 LT WING 2025-232328<[01] REPLACED ANGLE TRAILING EDGE ORSS 271 LT WING IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G ITEM 9 AND DWG: 115A2930 SHEET: 7 REV - MEASURES OF CRACK L: 0.3950? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09?NOV-2025.;[02] REPLACED ANGLE TRAILING EDGE ORSS 271 LT WING IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G ITEM 9 AND DWG: 115A2930 SHEET: 7 REV - MEASURES OF CRACK L: 0.3950? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09?NOV-2025.
